# SDR IBUA2014F00048

- Difficulty date: November 14, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N745CA
- Make and model: Cessna 421C
- Aircraft serial: 421C1043
- Aircraft time: 6,182 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Sleeve
- Part number: AS107216
- Condition: Out Of Position
- Location: Fire Warning
- Part time: 1,000 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ACFT WAS IN FLIGHT WHEN A FIRE WARNING LIGHT ILLUMINATED.   PILOT ACTIVATED ENGINE EXTINGUISHER SYS AND WARNING LIGHT WENT OUT. DURING  INSPECTION, FIRE SLEEVE PROTECTING ENGINE WIRE BUNDLE AFT OF ENGINE, ADJACENT TO INBD EXHAUST PIPE WAS FOUND TO BE TOUCHING EXHAUST PIPE.  FIRE SLEEVE REMOVED, REPLACED AND WIRES INSIDE WERE INSPECTED BUT WERE FOUND TO HAVE NO DAMAGE.  FIRE SLEEVE REPLACED, AND POSITIONED AWAY FROM EXHAUST WITH ADEL CLAMP. FIRE BOTTLE REPLACED AND ACFT RETURNED TO SERVICE.
